Acta Mathematica Hungarica

, Volume 51, Issue 3–4, pp 283–292 | Cite as

Interpolation by almost quartic splines

  • Anjula Saxena


In this paper we define a new class of quartic splines of classC2 and solve the problem of (0, 2) interpolation by the elements of this class. We also study the possibility of the solution of the problems of (0, 1) and (1, 2) interpolations by the elements of the same class. Error estimates are obtained in each case.


Error Estimate Quartic Spline 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. Gyórvári, Lakunäre Interpolation mit Spline-Funktionen,Acta Math. Hung.,42 (1983), 25–33.Google Scholar
  2. [2]
    A. Meir and A. Sharma, Lacunary interpolation by splines,SIAM J. Numer. Anal.,10 (1973), 433–442.CrossRefGoogle Scholar
  3. [3]
    S. Sallam, On interpolation by quintic splines,Bull FAC SCI, Assiut Univ.,11 (1982), 97–106.Google Scholar

Copyright information

© Akadémiai Kiadó 1988

Authors and Affiliations

  • Anjula Saxena
    • 1
  1. 1.Department of Mathematics and AstronomyLucknow UniversityLucknowIndia

Personalised recommendations